MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231418
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2017, the patient underwent an unknown procedure utilizing two gore® excluder® aaa endoprosthesis.During a follow-up on (b)(6) 2023, reportedly, an angiography was done, and the physician's team only shared a photo, which showed an apparent type 3 endoleak on the patient's left side due to a hole in the excluder graft that was previously implanted.On (b)(6) 2023, reportedly, the patient underwent a zone 9-infrarenal reintervention to treat the type 3 endoleak by adding an aortic extender to extend completely inside the graft of the previously implanted gore® excluder® aaa endoprosthesis (rlt231418).An angiography was done with no run (contrast dye).The type 3 endoleak was resolved at the end of the procedure and the patient tolerated the procedure.Imaging evaluation summary: jpg image received via email with no patient identifier or date of acquisition in image.Unable to confirm the reported type iii endoleak with the available image submitted.Engineering evaluation summary: this evaluation is based on the event description as reported to gore and an image attached to smartsolve including an imaging evaluation.The device was not returned for evaluation.Based on the findings from this evaluation, the physician¿s observation that there was ¿a type 3 endoleak due to a hole in the excluder graft¿ could not be confirmed.The likely cause for the reported type 3 endoleak could not be determined with the available information.
 
Additional Manufacturer Narrative
Code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include but are not limited to: endoleak and reoperation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include but are not limited to: endoleak and reoperation.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16494993
Report Number3007284313-2023-02379
Device Sequence Number6611303
Product Code MIH
UDI-Device Identifier00733132622399
UDI-Public00733132622399
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2019
Device Model NumberRLT231418
Device Catalogue NumberRLT231418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale